# SDR DL73K970163

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOORWAY FLOOR Z- ANGLE CORROSION ENTIRE LENGTH.   AUTHORIZED METHOD OF REPAIR.  REPAIR PER M/M 53-21-0.  CORRECTION - REMOVED DRAIN FROM Z-ANGLE.  BEGAN CORROSION REMOVAL PER SRM 57-10-6.  DRILLED UP NEW Z-ANGLE. TREATED/ PRIMED AREA, BEGAN INSTALLATION OF NEW Z-ANGLE.  COMPLETED REPAIR OF Z-ANGLE PER M/M 53-21-0 AND REINSTALLED DRAIN.
